Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Normalizers of finite subgroups in homogenous symmetric groups and automorphisms

COMMUNICATIONS IN ALGEBRA, vol.47, pp.5182-5191, 2019 (Journal Indexed in SCI) identifier identifier

On the existence of kappa-existentially closed groups

ARCHIV DER MATHEMATIK, vol.111, pp.225-229, 2018 (Journal Indexed in SCI) identifier identifier

kappa-Existentially closed groups

JOURNAL OF ALGEBRA, vol.499, pp.298-310, 2018 (Journal Indexed in SCI) identifier identifier

Homogeneous monomial groups and centralizers

COMMUNICATIONS IN ALGEBRA, vol.46, no.2, pp.597-609, 2018 (Journal Indexed in SCI) identifier identifier

Locally finite groups and their subgroups with small centralizers

JOURNAL OF ALGEBRA, vol.481, pp.1-11, 2017 (Journal Indexed in SCI) identifier identifier

GROUPS WHOSE PROPER SUBGROUPS HAVE RESTRICTED INFINITE CONJUGACY CLASSES

COLLOQUIUM MATHEMATICUM, vol.150, no.2, pp.281-291, 2017 (Journal Indexed in SCI) identifier identifier

Centralizers of finite subgroups in Hall's universal group

RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, vol.138, pp.283-288, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

On locally graded barely transitive groups

CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, vol.11, no.7, pp.1188-1196, 2013 (Journal Indexed in SCI) identifier identifier

Centralizers of subgroups in simple locally finite groups

JOURNAL OF GROUP THEORY, vol.15, no.1, pp.9-22, 2012 (Journal Indexed in SCI) identifier identifier

DESCRIPTION OF BARELY TRANSITIVE GROUPS WITH SOLUBLE POINT STABILIZER

COMMUNICATIONS IN ALGEBRA, vol.37, no.6, pp.1901-1907, 2009 (Journal Indexed in SCI) identifier identifier

Centralizers of involutions in locally finite groups

COMMUNICATIONS IN ALGEBRA, vol.35, no.10, pp.3253-3262, 2007 (Journal Indexed in SCI) identifier identifier

Centralizers of involutions in locally finite-simple groups

RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, vol.118, pp.189-196, 2007 (Journal Indexed in SCI) identifier identifier

Barely transitive groups

TURKISH JOURNAL OF MATHEMATICS, vol.31, pp.79-94, 2007 (Journal Indexed in SCI) identifier identifier

Involutions in locally finite groups

JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, vol.69, pp.306-316, 2004 (Journal Indexed in SCI) identifier identifier

Non-simplicity of locally finite barely transitive groups

PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol.40, pp.483-490, 1997 (Journal Indexed in SCI) Creative Commons License identifier identifier

Hall universal group as a direct limit of algebraic groups

JOURNAL OF ALGEBRA, vol.192, no.1, pp.55-60, 1997 (Journal Indexed in SCI) identifier identifier

Centralizers of abelian subgroups in locally finite simple groups

PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol.40, pp.217-225, 1997 (Journal Indexed in SCI) Creative Commons License identifier identifier

Barely transitive and Heineken Mohamed groups

JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, vol.55, pp.261-263, 1997 (Journal Indexed in SCI) identifier identifier

CENTRALIZERS OF ELEMENTS IN LOCALLY FINITE SIMPLE-GROUPS

PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, vol.62, pp.301-324, 1991 (Journal Indexed in SCI) identifier identifier

BARELY TRANSITIVE PERMUTATION-GROUPS

ARCHIV DER MATHEMATIK, vol.55, no.6, pp.521-532, 1990 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Limit Monomial Groups over Abelian Groups

SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, vol.44, no.6, pp.769-780, 2020 (Journal Indexed in ESCI) identifier

Centralizers of Finite p-Subgroups in Simple Locally Finite Groups

JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS, vol.10, no.3, pp.281-286, 2017 (Journal Indexed in ESCI) Creative Commons License identifier identifier

HOMOGENOUS FINITARY SYMMETRIC GROUPS

INTERNATIONAL JOURNAL OF GROUP THEORY, vol.4, no.1, pp.7-12, 2015 (Journal Indexed in ESCI) identifier

Centralizers in Hall’s universal groups and direct limits of finitary symmetric groups

note di matematica, vol.34, pp.105-114, 2014 (Refereed Journals of Other Institutions) identifier

Construction of some simple locally finite groups

Siberian federal university mathematics and physics, vol.6, pp.437-440, 2013 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

k-existentially closed groups

Group Theory in Naples 2019 AGTA, Napoli, Italy, 22 - 24 October 2019

Limit Monomial Groups,Institut Teknologi Bandung, Indonesia, 1-4 July 2019. (Invited Speaker).

5th Biennial International Group Theory Conference, Indonesia, 1 - 04 July 2019

Regular Direct Limits of symmetric groups

Ischia Group Theory 2018, Napoli, Italy, 19 - 24 March 2018

Hall’s universal group and centralizers

5th Cemal Koç Algebra Days, İstanbul, Turkey, 29 April 2017

Direct limits of monomial groups

4th biennial international group theory conference, Kuala-Lumpur, Malaysia, 23 - 26 January 2017, pp.10-11

Homogenous Finitary Symmetric Groups and Their Automorphisms

Groups and their actions, Poznan, Poland, 22 - 26 June 2015